MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Nausea (1970); Sweating (2444)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage.(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 265 and 362 mg/dl.Customer states that the readings are higher but her main concern is due to erratic readings back to back as she does not know how much insulin to administer with the readings the meter is giving her.The customer's expected fasting blood glucose test result range is 100 - 200 mg/dl.At the time of the call on (b)(6) 2017, the customer felt well and did not report any symptoms.The customer stated that on (b)(6) 2017 the meter read 125 mg/dl she had felt nauseous, was sweaty, was pale, and was in and out of consciousness.Customer stated she drank orange juice at the time.Customer stated she works at a hospital and her co-workers took her to the emergency room.Customer stated the lab result at the hospital was 40 mg/dl after the orange juice.Customer stated she was diagnosed with hypoglycemia and was given d50 and two bags of fluid via iv.Customer stated she was discharged on the same day ((b)(6) 2017) and that she was in the hospital for about six hours.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 300 mg/dl using truemetrix air meter and 294 mg/dl using truemetrix air meter.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: the 265mg/dl (b)(6) 2017 04:27 pm fasting:yes, the 362mg/dl (b)(6) 2017 04:26 pm fasting:yes, the 288mg/dl (b)(6) 2017 02:18 pm fasting:yes, the 177mg/dl (b)(6) 2017 10:40 am fasting:yes, the 302mg/dl (b)(6) 2017 08:03 am fasting:yes.Memory concerns:265mg/dl and 362mg/dl back to back fasting.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: mlc-20 user's test strip had poor storage(kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 265 and 362 mg/dl.Customer states that the readings are higher but her main concern is due to erratic readings back to back as she does not know how much insulin to administer with the readings the meter is giving her.The customer's expected fasting blood glucose test result range is 100 - 200 mg/dl.At the time of the call on (b)(6) 2017, the customer felt well and did not report any symptoms.The customer stated that on (b)(6) 2017 the meter read 125 mg/dl she had felt nauseous, was sweaty, was pale, and was in and out of consciousness.Customer stated she drank orange juice at the time.Customer stated she works at a hospital and her co-workers took her to the emergency room.Customer stated the lab result at the hospital was 40 mg/dl after the orange juice.Customer stated she was diagnosed with hypoglycemia and was given d50 and two bags of fluid via iv.Customer stated she was discharged on the same day (b)(6) 2017 and that she was in the hospital for about six hours.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 300 mg/dl using truemetrix air meter and 294 mg/dl using truemetrix air meter.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date is 06/19/2017.The meter memory was reviewed for previous test result history: 265mg/dl (b)(6) 2017 04:27 pm fasting: yes; 362mg/dl (b)(6) 2017 04:26 pm fasting: yes; 288mg/dl (b)(6) 2017 02:18 pm fasting: yes; 177mg/dl (b)(6) 2017 10:40 am fasting: yes; 302mg/dl (b)(6) 2017 08:03 am fasting: yes.Memory concerns:265mg/dl and 362mg/dl back to back fasting.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6712332
Report Number1000113657-2017-01421
Device Sequence Number16521164
Product Code NBW
UDI-Device Identifier00087701427398
UDI-Public(01)00087701427398
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 06/21/2017
Supplement Date Received by Manufacturer06/21/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1